# SDR VJ9800080

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74133
- Condition: Corroded
- Location: Bs 245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 245, BL 44.5R, CORRODED.  REPLACED SEAT TRACK SPLICE IAW DC9 SRM 51-30-1, 51-30-2 AND 53-05.
